# SDR CA111216008

- Difficulty date: December 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Part time: 4,166 hours
- Component: Elt, Artex
- Component part number: 4535002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) G-SWITCH FOUND FAILED AT ANNUAL RECERT TEST, THIS IS AN ON GOING PROBLEM FOUND WITH THESE ELTS, THESE SWITCHES ARE FOUND FAILED ON A REGULAR BASIS.  IT IS UNKNOWN WHEN THEY FAIL, COULD BE AFTER ONE MONTH IN SERVICE OR 11 MONTHS IN SERVICE.  IF THE G-SWITCH IS FAILED THE ACFT AUTOMATIC ELT TRIGGERING WILL NOT WORK AND WILL BE RELYING ON THE MANNUAL SWITCH.
